# SDR Q2SA749007

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N749SA
- Make and model: Boeing 747-3B5
- Aircraft serial: 24194
- Aircraft time: 73,621 hours, 13,059 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 65,672 hours, 18,599 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 250673
- Part serial: 0987584
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, K

## Discrepancy

IN FLIGHT FROM PANC TO RKSI, CREW HAD NO FORWARD THROTTLE MOVEMENT RESPONSE ON ENGINE NR 3, THE ENGINE RESPONDED NORMALLY DURING RETARDING THROTTLE MOVEMENT.  CREW SHUT DOWN ENGINE NR 3 AS PRECAUTION ON TOP OF DESCENT INTO RKSI AND LANDED SAFELY AT RKSI.  AFTER LANDING, MAINTENANCE CREW TROUBLESHOT ENGINE NR 3 THROTTLE SYSTEM AND FOUND THE THROTTLE DRUM PUSH-PULL CABLE CONTROL BOX INSIDE THE NR 3 ENGINE PYLON WORN.  REMOVED AND REPLACED WORN CONTROL BOX AND PERFORMED THROTTLE CONTROL SYSTEM ADJUSTMENT TEST ON ENGINE NR 3 IN ACCORDANCE WITH BOEING 747 AMM 76-11-06 AND 76-11-00, ALL OPERATION NORMAL.  AIRCRAFT RESTORED TO NORMAL.
